# SDR SWIA2020021148426

- Difficulty date: December 31, 2019
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ENGINE UPPER FAN COWL HAS CHAFE IN FORMER FROM CONTACT WITH INBOARD TR FEEDBACK ACTUATOR LVDT HARNESS.   (C-CHECK) RO 2/07/2020   COMPLIED WITH REPAIR SRS742 PER SRM.
